# SDR GTIA20130802922

- Difficulty date: August 2, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 5,929 hours, 2,781 cycles
- Engine: Iae V2527A5
- Engine time: 5,929 hours, 2,781 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: B, A

## Discrepancy

ECAM ENG 2 STALL ON DESCENT.  FELT HEAVY ENGINE STALL.  PERFORMING COM 3.70.39 RESULTING IN ENGINE 2 SHUTDOWN.  PERFORMED COM ENG 2 SHUTDOWN AND PROVISION 3.70.36.TIME OF ENG STALL 1123Z,  OIL PRESSURE OBSERVED NORMAL.  ALTITUDE APPROX FL250 WEATHER WAS CLEAR, LIGHT TURBULANCE.  R & R NR 2 ENGINE IAW W/C'S MX107 AND MX108.  ACCOMPLISHED ALL REQUIRED TESTS IAW AMM 71-00-00-710-013C.  OPS TEST OK.
